Sir I am using evion vitamin e 200 mg with combination of vitamin c 500 mg . did there is any side effect of prostate cancer .
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. You want to know what are the causes of prostate cancer or if the medications cause prostate cancer? If you are worried if vitamins will cause cancer. Then no need to be worried. Nothibg like this happens. Also you are just 18. Why are you even worried? Best regards. Dr. Anil kumar jain. Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.